# SDR HNAA2012090300940

- Difficulty date: September 3, 2012
- Submitted: September 3, 2012
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8102
- Aircraft serial: 234
- Aircraft time: 45,504 hours, 52,801 cycles
- Engine: Pwa PW123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047811
- Part serial: ORF163
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO FORWARD FLOOR EMERGENCY LIGHTS ARE INOPERATIVE.  R & R EMERGENCY LIGHT BATTERY PACK AT PS2 IAW AMM 33-51-00.
